# SDR FDEA2018102653011

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 71,728 hours, 27,467 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200348H
- Part serial: 000532
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE-RT I/B FLAP HAS A PUNCTURE ON LOWER SURFACE AFT OF AFT TRUNNION FAIRING. REPAIRED RT I/B FLAP PUNCTURE ON LOWER SURFACE AFT OF AFT TRUNNION FAIRING IAW SRM 51-70-17-OG PARA 3G & FIG 5 AND EA WORK CARD T F-5750-T0343144 P1. WING-FLIGHT SURFACES-RT INBOARD MAIN FLAP LOWER SURFACE SKIN REPAIR-RSC TRACKING.
